# SDR SIMA20140311001

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 35,914 hours, 32,175 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 1508
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF SELECTED GEAR UP EICAS INSTANTLY WENT FROM DOWN TO UP WITH NO TRANSITION INDICATION.  CHECKED RMU, RMU INDICATED DOWN & LOCKED, EICAS INDICATED UP. GEAR POSITION IN QUESTION RAN ABNORMAL LG EXTENSION CHECKLIST, GEAR CAME DOWN WITH GEAR ELEC OVERRIDE SWITCH IN GEARS & DOORS POSITION.  DECLARED EMERGENCY, LANDED SAFELY MIA.  R & R LGEU IAW AMM 32-32-01 & PERFORMED OPERATIONS CHECK IAW AMM 32-30-00.
